User menu

A Generic Sheaf Representation for Rings

Bibliographic reference Borceux, Francis ; Vandenbossche, G.. A Generic Sheaf Representation for Rings. In: Lecture Notes in Mathematics, Vol. 1488, p. 30-42 (1991)
Permanent URL http://hdl.handle.net/2078.1/49833
  1. F. BORCEUX and G. VAN DEN BOSSCHE, Algebra in a localic topos with applications to ring theory, Springer LNM 1038, 1983.
  2. Higgs Denis, Injectivity in the topos of complete Heyting algebra valued sets , 10.4153/cjm-1984-034-4
  3. Hofmann Karl Heinrich, Representations of algebras by continuous sections, 10.1090/s0002-9904-1972-12899-4
  4. A. JOYAL and M. TIERNEY, An extension of the Galois theory of Grothendieck, Memoir of the AMS 309, 1984.
  5. C. MULVEY, Representations of rings and modules, Springer LNM 753, 1980, 542–587.